# SDR CA991209002

- Difficulty date: November 11, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6200
- System (JASC): 2435 · Starter-Generator
- Part: Liner
- Part number: 230481470
- Condition: Wrong Part
- Location: Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT SENT FOR OVERHAUL. DURING INSPECTION IT WAS NOTED THAT THE DRIVE END BALL BEARING LINER HAD BEEN REPAIRED WITH A COPPER LIKE PLATING, IN ORDER TO RESTORE THE LINERS ORIGINAL DEMENSIONS. ALTHOUGH A PLATING REPAIR IS AVAILABLE IN ORDER TO ACCOMPLISH THIS, THE REPAIRS MADE WERE NOT UP TO THE LUCAS STANDARD. THE END BELL WAS REPAIRED USING THE LUCAS STANDARD.
